# SDR AALA201911139015

- Difficulty date: November 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 95,514 hours, 15,627 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Light
- Part number: 1000679
- Part serial: 22926
- Condition: Inoperative
- Location: Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: COCKPIT EMERGENCY BATTERY LIGHT WAS INOPERATIVE. REPLACED LIGHT ASSEMBLY PER AMM 33-51-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER CARD 0357.
